An integral formula for the q-prime curvature in 3-dimensional cr geometry

Jeffrey S. Case, Jih Hsin Cheng, Paul Yang

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We give an integral formula for the total Q′-curvature of a three-dimensional CR manifold with positive CR Yamabe constant and nonnegative Paneitz operator. Our derivation includes a relationship between the Green’s functions of the CR Laplacian and the P ′-operator.

Original languageEnglish (US)
Pages (from-to)1577-1586
Number of pages10
JournalProceedings of the American Mathematical Society
Volume147
Issue number4
DOIs
StatePublished - Jan 1 2018

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'An integral formula for the q-prime curvature in 3-dimensional cr geometry'. Together they form a unique fingerprint.

  • Cite this